Article citationsMore>>

P. C. G. Vassiliou and A. C. Georgiou, “Asymptotically Attainable Structures in Non-Homogeneous Markov Systems,” Operations Research, Vol. 38, No. 3, 1990, pp. 537-545. doi:10.1287/opre.38.3.537

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.
Top